# SDR SIMA990681

- Difficulty date: March 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S5337132120005
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SAW - DURIGN MBV-2 INSPECTION, FOUND A DENT IN THE LEFT SIDE OF THE FUSELAGE BELOW THE CARGO DOOR, BETWEEN FRAMES 14 AND 15 AT STRINGER 17.  THE DENT MEASURED 1 INCH LONG BY .25 WIDE BY .040 DEEP.  MAINTENANCE REPAIRED THE DENT IAW SRM 53-00-00.  AIRCRAFT RETURNED TO SERVICE  (M)
